Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 3, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On a lattice with a valuation
Junji Hashimoto.
Proc. Amer. Math. Soc. 3 (1952), 1-2
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047606
An embedding of $PI$-rings
A. S. Amitsur.
Proc. Amer. Math. Soc. 3 (1952), 3-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045694
Certain congruences on quasigroups
H. A. Thurston.
Proc. Amer. Math. Soc. 3 (1952), 10-12
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045711
Hypermaximality of certain operators on Lie groups
I. E. Segal.
Proc. Amer. Math. Soc. 3 (1952), 13-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0051240
Orthogonal similarity in infinite-dimensional spaces
Irving Kaplansky.
Proc. Amer. Math. Soc. 3 (1952), 16-25
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046564
Note on bounds for determinants with dominant principal diagonal
A. M. Ostrowski.
Proc. Amer. Math. Soc. 3 (1952), 26-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052380
An operatorial characterization of certain partition polynomials
W. Gustin.
Proc. Amer. Math. Soc. 3 (1952), 31-35
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0049227
On comparison of finite algebras
J. Kalicki.
Proc. Amer. Math. Soc. 3 (1952), 36-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047584
The solution of a Diophantine equation
Charles P. Benner.
Proc. Amer. Math. Soc. 3 (1952), 41-43
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045749
Commutator calculus and link invariants
K. T. Chen.
Proc. Amer. Math. Soc. 3 (1952), 44-55
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046361
Hamiltonian loops
D. A. Norton.
Proc. Amer. Math. Soc. 3 (1952), 56-65
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046352
Pseudo-automorphisms and Moufang loops
R. H. Bruck.
Proc. Amer. Math. Soc. 3 (1952), 66-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047635
A boundary value problem for a nonlinear differential equation with a small parameter
Earl A. Coddington and Norman Levinson.
Proc. Amer. Math. Soc. 3 (1952), 73-81
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046517
On the regularity of boundary points in potential theory
H. L. Royden.
Proc. Amer. Math. Soc. 3 (1952), 82-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0048639
A note on area
Edward Silverman.
Proc. Amer. Math. Soc. 3 (1952), 86-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046423
Continuity of area for harmonic surfaces with boundaries of uniformly bounded length
K. H. Carlson and L. C. Young.
Proc. Amer. Math. Soc. 3 (1952), 88-91
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046420
Inversion of second order differential operators
Walter Rudin.
Proc. Amer. Math. Soc. 3 (1952), 92-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045903
On the addition theorem for multiply periodic functions
S. Bochner.
Proc. Amer. Math. Soc. 3 (1952), 99-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047148
Almost periodic functions
J. E. L. Peck.
Proc. Amer. Math. Soc. 3 (1952), 107-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047815
A note on harmonic functions and a hydrodynamical application
Hans Lewy.
Proc. Amer. Math. Soc. 3 (1952), 111-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0049399
Neighborly functions
Woodrow W. Bledsoe.
Proc. Amer. Math. Soc. 3 (1952), 114-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045791
A note on the location of the zeros of polynomials
Ruth E. O’Donnell.
Proc. Amer. Math. Soc. 3 (1952), 116-119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046478
A generalization of Abel’s transformation
A. A. Aucoin.
Proc. Amer. Math. Soc. 3 (1952), 120-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046460
Linear transformations on or onto a Banach space
H. D. Block.
Proc. Amer. Math. Soc. 3 (1952), 126-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045942
Rotations in the product of two Wiener spaces
Jacob E. Bearman.
Proc. Amer. Math. Soc. 3 (1952), 129-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045936
Linearization of certain nonlinear functional equations
R. H. Cameron, B. W. Lindgren and W. T. Martin.
Proc. Amer. Math. Soc. 3 (1952), 138-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047917
The multiplier rule for ordinary differential equations
Philip Cooperman.
Proc. Amer. Math. Soc. 3 (1952), 143-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0052707
Remarks on “Some problems in conformal mapping.”
James A. Jenkins.
Proc. Amer. Math. Soc. 3 (1952), 147-151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045828
On an equivalent definition of the transfinite diameter
Philip Davis and Henry Pollak.
Proc. Amer. Math. Soc. 3 (1952), 152-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047201
Comparison of topologies on function spaces
James R. Jackson.
Proc. Amer. Math. Soc. 3 (1952), 156-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046031
A theorem on dimension
M. L. Curtis and G. S. Young.
Proc. Amer. Math. Soc. 3 (1952), 159-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046640
Complex structures on real Banach spaces
Jean Dieudonné.
Proc. Amer. Math. Soc. 3 (1952), 162-164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0047252
An embedding theorem for spaces of convex sets
Hans Rådström.
Proc. Amer. Math. Soc. 3 (1952), 165-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045938
A further generalization of the Kakutani fixed theorem, with application to Nash equilibrium points
I. L. Glicksberg.
Proc. Amer. Math. Soc. 3 (1952), 170-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0046638